# SDR AALA202509226636

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 77,321 hours, 36,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR PRESSURE BELOW PS CHECK LIMITS. (1100 PSI   75 DEG). MAINTENANCE SERVICED L2 DOOR CYLINDER IN REF, TO AMM 52-10-00.
